Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Having constant Fatigue, cramps, mood swings, and back pain. What is wrong?

Hi I was just wondering if you could help me, I'm 20 years old (female) and I've been feeling really really tired (exhausted) recently. For about 3 or 4 months. Menstral cycle has been normal and I know I'm not pregnant. But I've just constantly been tired, out of breath, little dizzy, very thirsty, urinating extremely frequently, having mood swings and sometimes really feeling like I need to eat a lot. I also get really bad cramps in my legs and an aching pain in my lower back on mainly my right side but sometimes my left. What is wrong?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
I believe that that combination of symptoms get you to the track of physical or mental stress. Being stressed out could give you all that lot.
However, to get yourself relieved, just do a blood picture test and blood sugar test, that could give you some relief. Try to avoid stress, mental and physical for a while
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor